Sign Up For Exclusive Episodes At: https://reasonabletv.com/
LIKE & SUBSCRIBE for new videos every day. https://www.youtube.com/c/NewsForReasonablePeople
– – –
Health officials are warning of a terrifying flesh-eating drug which is being increasingly found laced into heroin, cocaine and other narcotics – leading to a soaring number of drug overdoses across the country.
Doctors say xylazine – a muscle relaxant intended for large animals like horses – has been appearing in the illicit drug scene in cities across the US, joining fentanyl as one of the primary narcotics used to cut opioids.
The drug prolongs the highs felt from heroin, but results in users passing out for hours at a time, while injection points ulcerate and lead to grisly wounds that spread across the body.
Some users even report severe soars erupting across their body where they never injected the drug, and many are left disfigured as fingers, arms, feet, legs and toes are forced to be amputated.
‘It’s eating away at my skin,’ one 28-year-old female user from Philadelphia, Sam Brennan, told Vice.
In Philadelphia – considered to be ground zero for the xylazine crisis – about one-third of all fatal opioid overdoses in 2019 were related to the drug.
– – –
Become a Reasonable+ member to gain access to the entire uncensored catalog: https://reasonabletv.com/
– – –
Ways to Follow!
* Rumble – https://rumble.com/c/NewsForReasonablePeople
* Facebook – https://www.facebook.com/newsforreasonablepeople
* iTunes – https://apple.co/2MkFziJ
* Spotify – https://spoti.fi/2Dh8EoL
– – –